# SDR SWAA2015050439282

- Difficulty date: April 30, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 57,048 hours, 33,484 cycles
- System (JASC): 5755 · Spoilers
- Part: Web
- Part number: 57100006
- Condition: Cracked
- Location: Nr 7 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER TE SHELF PANEL OTBD NR 7 SPOILER HORIZONTAL WEB CRACKED AT UPPER OTBD CORNER.  REPAIRED WEB IAW SRM.
